# SDR QXEA2010101100588

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,435 hours, 9,199 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304768308
- Part serial: 159
- Condition: Malfunctioned
- Location: Engine
- Part time: 14,051 hours, 14,662 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL SMELL FROM BLEED AIR DUCTING (APU AND ENGINES RUNNING). REPLACED NR1 & NR2 ENGINE P2.2 INTERSTAGE BLEED VALVES IAW AMM TASK 75-31-11-000-801 & -400-801. GROUND RAN ACFT & PERFORMED REMOVAL OF ODOR FROM A/C DUCTS IAW TASK 21-00-00-160-801. NO DEFECTS NOTED. RETURNED TO SERVICE.
